Alert archive / Ohio / Freeze Warnings in 2016

Freeze Warning 8, NWS Wilmington, OH

April 11, 20166 counties in Ohio; Fayette County, Union County, Wayne County, Indiana

NWS Wilmington, OH issued this freeze warning at Apr 11, 2016, 3:25 PM EDT for 6 counties in Ohio; Fayette County, Union County, Wayne County, Indiana. It took effect at Apr 12, 2016, 1:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2016, 3:25 PM EDT (19:25 UTC)
In effect from
Apr 12, 2016, 1:00 AM EDT
Expired
Apr 12, 2016, 9:00 AM EDT
In force
8 hr
Issued by
NWS Wilmington, OH

Counties Fayette County, IN, Union County, IN, Wayne County, IN, Champaign County, OH, Clark County, OH, Darke County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH

The radar

The Cincinnati radar (KILN), 77 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 593 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1269 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
593 m²/s²
0-3 km storm-relative helicity
590 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

552 
WWUS71 KILN 111925
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
325 PM EDT MON APR 11 2016

INZ050-058-059-OHZ042-051>053-060-061-120330-
/O.NEW.KILN.FZ.W.0008.160412T0500Z-160412T1300Z/
/O.NEW.KILN.FZ.A.0007.160413T0600Z-160413T1300Z/
WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...GREENVILLE...TROY...PIQUA...TIPP CITY...
URBANA...SPRINGFIELD...EATON...CAMDEN...DAYTON...KETTERING
325 PM EDT MON APR 11 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY...
...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING.

* TEMPERATURES...ARE EXPECTED TO DROP INTO THE LOWER 30S TONIGHT
  AND OVERNIGHT TUESDAY NIGHT INTO WEDNESDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE
TO THE WARNED AREA.

REMEMBER, A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT, ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

&&

$$

OHZ054-055-062>065-071>074-080-082-120330-
/O.NEW.KILN.FZ.A.0007.160413T0600Z-160413T1300Z/
MADISON-FRANKLIN-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-WARREN-CLINTON-
ROSS-HOCKING-HIGHLAND-PIKE-
INCLUDING THE CITIES OF...LONDON...WEST JEFFERSON...PLAIN CITY...
COLUMBUS...BEAVERCREEK...FAIRBORN...XENIA...
WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON...
MASON...LEBANON...SPRINGBORO...FRANKLIN...WILMINGTON...
BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD...
WAVERLY...PIKETON
325 PM EDT MON APR 11 2016

...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING.

* TEMPERATURES...ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER
  30S.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER, A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT, ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

&&

$$
3 follow-up statements
689 
WWUS71 KILN 120154
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
954 PM EDT MON APR 11 2016

INZ050-058-059-OHZ042-051>053-060-061-121100-
/O.CON.KILN.FZ.W.0008.160412T0500Z-160412T1300Z/
/O.CON.KILN.FZ.A.0007.160413T0600Z-160413T1300Z/
WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...GREENVILLE...TROY...PIQUA...TIPP CITY...
URBANA...SPRINGFIELD...EATON...CAMDEN...DAYTON...KETTERING
954 PM EDT MON APR 11 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
TUESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

* TEMPERATURES...ARE EXPECTED TO DROP INTO THE LOWER 30S TONIGHT 
  AND OVERNIGHT TUESDAY NIGHT INTO WEDNESDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

REMEMBER... A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT... ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

&&

$$

OHZ054-055-062>065-071>074-080-082-121100-
/O.CON.KILN.FZ.A.0007.160413T0600Z-160413T1300Z/
MADISON-FRANKLIN-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-WARREN-CLINTON-
ROSS-HOCKING-HIGHLAND-PIKE-
INCLUDING THE CITIES OF...LONDON...WEST JEFFERSON...PLAIN CITY...
COLUMBUS...BEAVERCREEK...FAIRBORN...XENIA...
WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON...
MASON...LEBANON...SPRINGBORO...FRANKLIN...WILMINGTON...
BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD...
WAVERLY...PIKETON
954 PM EDT MON APR 11 2016

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

* TEMPERATURES...ARE EXPECTED TO DROP INTO THE UPPER 20S TO 
  LOWER 30S.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER... A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT... ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

&&

$$
014 
WWUS71 KILN 120721
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
321 AM EDT TUE APR 12 2016

INZ050-058-059-OHZ042-051>053-060-061-121530-
/O.UPG.KILN.FZ.A.0007.160413T0600Z-160413T1300Z/
/O.NEW.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/
/O.CON.KILN.FZ.W.0008.000000T0000Z-160412T1300Z/
WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...GREENVILLE...TROY...PIQUA...TIPP CITY...
URBANA...SPRINGFIELD...EATON...CAMDEN...DAYTON...KETTERING
321 AM EDT TUE APR 12 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...LOWS IN THE LOWER 30S. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

REMEMBER... A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT... ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE
TO THE WARNED AREA.

&&

$$

OHZ054-055-062>065-071>074-080-082-121530-
/O.UPG.KILN.FZ.A.0007.160413T0600Z-160413T1300Z/
/O.NEW.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/
MADISON-FRANKLIN-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-WARREN-CLINTON-
ROSS-HOCKING-HIGHLAND-PIKE-
INCLUDING THE CITIES OF...LONDON...WEST JEFFERSON...PLAIN CITY...
COLUMBUS...BEAVERCREEK...FAIRBORN...XENIA...
WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON...
MASON...LEBANON...SPRINGBORO...FRANKLIN...WILMINGTON...
BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD...
WAVERLY...PIKETON
321 AM EDT TUE APR 12 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...LOWS IN THE LOWER 30S. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER... A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT... ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE
TO THE WARNED AREA.

&&

$$

INZ066-OHZ070-077>079-081-088-121530-
/O.NEW.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/
FRANKLIN-BUTLER-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...HAMILTON...MIDDLETOWN...
FAIRFIELD...OXFORD...CINCINNATI...MILFORD...GEORGETOWN...
MOUNT ORAB...WEST UNION...PEEBLES...PORTSMOUTH...WHEELERSBURG
321 AM EDT TUE APR 12 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY.

* TEMPERATURES...LOWS IN THE LOWER 30S. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE
TO THE WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-121530-
/O.NEW.KILN.FR.Y.0003.160413T0600Z-160413T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES...
LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON...
WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON...
ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER...
AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
TOLLESBORO
321 AM EDT TUE APR 12 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY.

* TEMPERATURES...LOWS IN THE MID 30S.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
129 
WWUS71 KILN 121256
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
856 AM EDT TUE APR 12 2016


INZ050-058-059-OHZ042-051>053-060-061-122100-
/O.EXP.KILN.FZ.W.0008.000000T0000Z-160412T1300Z/
/O.CON.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/
WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...GREENVILLE...TROY...PIQUA...TIPP CITY...
URBANA...SPRINGFIELD...EATON...CAMDEN...DAYTON...KETTERING
856 AM EDT TUE APR 12 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* TEMPERATURES...LOWS WILL FALL INTO THE LOWER 30S BY SUNRISE
  WEDNESDAY. AREAS OF FROST WILL ALSO BE POSSIBLE.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32
DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE
TO THE WARNED AREA.

&&

$$

INZ066-OHZ054-055-062>065-070>074-077>082-088-122100-
/O.CON.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/
FRANKLIN-MADISON-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...LONDON...WEST JEFFERSON...
PLAIN CITY...COLUMBUS...BEAVERCREEK...FAIRBORN...XENIA...
WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON...
HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON...LEBANON...
SPRINGBORO...FRANKLIN...WILMINGTON...BLANCHESTER...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...MOUNT ORAB...
HILLSBORO...GREENFIELD...WEST UNION...PEEBLES...WAVERLY...
PIKETON...PORTSMOUTH...WHEELERSBURG
856 AM EDT TUE APR 12 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* TEMPERATURES...LOWS WILL FALL INTO THE LOWER 30S BY SUNRISE
  WEDNESDAY. AREAS OF FROST WILL ALSO BE POSSIBLE.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32
DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE
TO THE WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-122100-
/O.CON.KILN.FR.Y.0003.160413T0600Z-160413T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES...
LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON...
WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON...
ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER...
AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
TOLLESBORO
856 AM EDT TUE APR 12 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* TEMPERATURES...LOWS WILL FALL INTO THE MID 30S BY SUNRISE
  WEDNESDAY. AREAS OF FROST WILL ALSO BE POSSIBLE.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Apr 11, 1:20 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Apr 11, 1:20 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
120 PM EDT MON APR 11 2016

.SYNOPSIS...
LOW PRESSURE WILL TRACK THROUGH THE GREAT LAKES WITH A TRAILING
FRONT BRINGING SHOWERS TO THE AREA TODAY. THE FRONT WILL PUSH OFF TO
THE EAST TONIGHT...ALLOWING SHOWERS TO END. HIGH PRESSURE WILL
SETTLE IN FOR MIDWEEK OFFERING DRY WEATHER AND COOL TEMPERATURES. A
WARMING TREND WILL DEVELOP FOR THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RAIN SHOWERS CONTINUE ACROSS MOST OF THE FORECAST AREA THIS
MORNING THANKS TO STRONG CONVERGENCE ON THE NOSE OF A LLJ AND
UPPER LEVEL DIFFLUENCE JUST TO OUR WEST. RAIN WILL CONTINUE TODAY
AS A COLD FRONT APPROACHES FROM THE NORTHWEST AND UPPER LEVEL
DIFFLUENCE MOVES IN FROM THE WEST. UPPER LEVEL DIVERGENCE FROM A
RRQ AND A SURFACE LOW TRACKING ALONG THE FRONT WILL ALSO HELP TO
KEEP RAIN GOING THROUGH THE AFTERNOON. A COLD FRONT WILL THEN
CROSS THE FORECAST AREA THIS EVENING USHERING IN DRIER AIR AND END
TO THE PRECIPITATION. CURRENT FORECAST HAS THE COVERED AND HAVE
ONLY MADE MINOR TWEAKS TO GRIDS FOR CURRENT CONDITIONS.

PREV DISCUSSION->
UPPER LEVEL S/W AND SFC LOW TO TRACK ACRS SRN CANADA AND THE NRN
GREAT LAKES TODAY. ASSOCIATED SFC COLD FRONT TO DROP SLOWLY THRU
ILN/S FA MONDAY. NUMERICAL MODEL SOLN/S SHOWING INITIAL 8H JETLET
SHIFTING TO OUR EAST EARLY TODAY...POINTING TO THE CURRENT GENERAL
LULL IN PCPN ACTIVITY ACRS THE AREA. THE FORCING INCREASES AGAIN
BY AFTN ASSOCIATED WITH 8H 60-65 KT LLJ. THIS FORCING IS ALIGNED
WITH AN INCREASE IN MOISTURE WITH PW/S INCREASING TO 1.1 TO 1.25
INCHES OR 175 PERCENT OF NORMAL. WILL CONTINUE CATEGORICAL POPS
BEST ACRS THE CENTRAL AND SOUTH THIS AFTN AND ADD A MENTION OF
THUNDER INTO THE SW WITH MARGINAL INSTBY INDICATED OVER THAT
REGION.

WITH FRONT DRAPED ACRS THE AREA THERE WILL BE A GOOD GRADIENT TO
TEMPERATURES. HIGHS TODAY WILL RANGE FROM THE LOWER 50S NW TO NEAR
70 SE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
IN SPLIT FLOW REGIME...SFC FRONT WILL BE SLOW MOVING AS IT DROPS SE
TONIGHT. EXPECT PCPN TO END BY LATE EVENING AS NRN STREAM TROF
SHARPENS UP AND PIVOTS EAST. SFC HIGH PRESSURE WILL BEGIN NOSING
IN LATE TONIGHT WITH LOW LEVEL CAA DEVELOPING IN THE WAKE OF THE
FRONT. EXPECT SOME PARTIAL CLEARING TO DEVELOP FROM THE NW LATE
TONIGHT. LOWS FROM THE LOWER 30S NW TO THE UPPER 30S SE.

THIS SFC HIGH WILL BUILD ACRS THE GREAT LAKES TUESDAY...OFFERING DRY
WEATHER AND COOLER TEMPERATURES. ALTHOUGH THERE SHUD BE A GOOD DEAL
OF SUNSHINE...TEMPERATURES ARE EXPECTED TO BE AROUND 10 DEGREES
BELOW NORMAL. EXPECT HIGHS ON TUESDAY TO RANGE FROM THE UPPER 40S
N TO THE MID 50S S.

SPRAWLING SFC HIGH PRESSURE WILL BUILD ACRS THE GREAT LAKES AND SRN
CANADA THRU MID WEEK. MAINLY CLEAR SKIES AND LIGHT NE WINDS WILL
RESULT IN COLD TEMPERATURES TUESDAY NIGHT. EXPECT LOWS TO RANGE
FROM NEAR 30 NORTH TO THE LOWER/MIDDLE 30S SOUTH.

WILL CONTINUE TO HIGHLIGHT MONDAY NIGHT AND TUESDAY NIGHTS
COLD TEMPERATURES AND POSSIBLE FROST/FREEZE IN HWO PRODUCT.

SUNSHINE TO CONTINUE WITH SOME MODERATION OF TEMPERATURES WED BUT
READINGS SHUD STILL BE AROUND 5 DEGREES BELOW NORMAL. EXPECT
WEDNESDAYS HIGHS TO RANGE FROM THE MID 50S NE TO THE LOWER 60 SW.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
UPPER LEVEL FLOW WILL TRANSITION INTO A BLOCKY PATTERN THROUGH THE
PERIOD. REGION WILL BE ON THE DOWNSTREAM SIDE OF A DEVELOPING RIDGE
WITH SURFACE HIGH PRESSURE CENTERED NORTH OF THE AREA EXTENDING INTO
THE OHIO VALLEY. THIS WILL RESULT IN DRY CONDITIONS WITH A GRADUAL
WARMING TREND.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
MOST TAF SITES STILL VFR WITH MVFR CIGS SLOWLY PUSHING IN FROM THE
WEST. PRECIP HAS CONTINUED ACROSS THE AREA THIS AFTERNOON AS UPPER
LEVEL LIFT WORKING IN COMBINATION WITH A LOW LEVEL JET HAS
PROVIDED SUFFICIENT FORCING. A COLD FRONT WILL APPROACH THE TAF
SITES FROM THE NORTHWEST LATER THIS AFTERNOON AND HELP TO FOCUS
THE PRECIP INTO MORE OF A LINEAR FEATURE. HIGH RES MODELS ARE IN
GENERAL AGREEMENT WITH THIS AND PUSH THE COLD FRONT THROUGH THE
INTERSTATE 71 CORRIDOR JUST AFTER 21 Z. THERE IS ALSO THE
POTENTIAL FOR SOME IFR JUST AHEAD OF THE FRONT WITH SCATTERED OBS
CURRENTLY SUPPORTING THIS. THE SREF SHOWS THE IFR CIGS THAT ARE
ONGOING BUT THEN TRIES TO BREAK DOWN SOME OF THE IFR CIGS AS IT
MOVE INTO OUR AREA. GFS FORECAST SOUNDINGS DON'T REALLY SHOW MUCH
IFR WHILE THE NAM HAS IT. FOR NOW HAVE HELD MENTION OUT OF TAFS AS
CONFIDENCE REMAINS LOW. THE CHANCE OF THUNDER LOOKS TO BE WANING
AS FORECAST SOUNDINGS THAT INITIALLY SHOWED ELEVATED INSTABILITY
HAVE IT DISAPPEARING BY LATER THIS AFTERNOON.

AS THE COLD FRONT MOVES THROUGH THE AREA THERE WILL BE SOME
TRAILING LIGHT RAIN BUT MUCH DRIER AIR WILL MOVE IN RIGHT BEHIND
(PWATS FALL FROM AROUND 1" TO LESS THAN 0.20"). AS SKIES BEGIN TO
CLEAR THERE IS SOME HINT FROM GUIDANCE THAT FOG MIGHT FORM. GIVEN
THAT MUCH LOWER DEWPOINTS WILL BE FILTERING IN HAVE DECIDED TO NOT
MENTION FOG AT THIS TIME.

OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HAINES/AR
NEAR TERM...HAINES/AR
SHORT TERM...AR
LONG TERM...
AVIATION...HAINES
Hazardous weather outlook, Apr 11, 5:02 AM EDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
502 AM EDT MON APR 11 2016

OHZ026-034-035-043>046-056-120915-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-LICKING-
502 AM EDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-OHZ042-051>053-060-061-120915-
WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-
502 AM EDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA AND WEST
CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

TEMPERATURES WILL DROP TO NEAR FREEZING TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

TEMPERATURES WILL DROP TO NEAR FREEZING TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-073>075-080-KYZ089>100-OHZ054-055-062>065-070>074-077>082-088-
120915-
FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
MADISON-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
502 AM EDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FROST WILL BE POSSIBLE TUESDAY NIGHT WITH TEMPERATURES DROPPING
DOWN NEAR FREEZING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:25 PM EDTFreeze WatchILNChampaign, Clark, Clinton, Darke, Fairfield, Fayette and 12 more12 hr

Nearby

Freeze Warnings in Ohio, 2016Freeze Warnings in Indiana, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.